# SDR QMLA2018012318005

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N356LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14824
- Aircraft time: 1,609 hours, 5,417 cycles
- Engine: Pwa PT6B37A
- Engine time: 1,724 hours, 4,047 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 109033017106
- Condition: Cracked
- Location: Trans Deck
- Part time: 1,609 hours, 5,417 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED RT TRANSMISSION FITTING P/N 109-0330-17-106 DURING 800 HOUR INSPECTION.
